# SDR R61A2021091200734

- Difficulty date: August 25, 2021
- Submitted: September 12, 2021
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 43,811 hours, 27,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR STRUCTURE L/H INBOARD SEAT TRACK ON CROWN TEETH AREA AT FR 74-84 REPLACED IAW SRM 51-43-03
